I have blurred vision, frequent migraines, dizzy spells, and am very tired all the time.

Maybe need glasses. Blurred vision and headaches can often be caused by a need for glasses or a change in your glasses prescription. See your ophthalmologist soon.
Migraine. Can have blurry vision with migraine. After migraine if blurry may need glasses.

Related Questions

I'm a 30yof. I've been getting dizzy spells and blurred vision. Just really tired spells too. What could cause this and I'm 35lbs overweight.?

Low blood pressure. It sounds like you are having some low blood pressure. Orthostatic hypotenion--low BP on being upright, especially quickly. Also, significant anemia can do this as well. I am not sure if you are taking any meds, but some meds can do this too. Keep yourself well hydrated at all time. Take it easy getting up/dow--do it slowly. If symptoms not better or worsen, consult your doc for eval. Good luck.
See doc right away. Dizzy spells, especially when they are associated with any visual changes needs immediate evaluation; in addition you are having tired spells. There are a number of disorders that could be in the differential diagnosis, but the one I would be most concerned with is an inflammation in arteries in the brain/scalp area, specifically temporal or cranial arteritis/vasculitis. Go, get a sed rate done.

I get headaches about twice a week, migraines every few weeks. Dizzy spells, tremor, fatigue (can easily sleep 12hrs each night). Should I be worried?

Don't worry, be seen. It sounds as if you're having a changing pattern of headaches. This can happen with various types of headache, but if you're feeling dizzy and shaky, as well as fatigue, you should see your doctor for evaluation of other causes of your symptoms, including exploration of why your headaches are escalating and how best to treat them. Don't worry, but don't put off seeing your doctor.

I get sick before my period, throwing up, slight fever, severe migraines, dizzy spells, body aches, fatigue, insomnia, severe cramps. Is that normal?

No. The BCP rx may need to be changed if your having these symptoms on this one.
Normal is relative. It sounds like you are having some severely uncomfortable periods! This could be a combination of Premenstrual Syndrome and Menstrual Migraine. The birth control pills and Naprosyn (naproxen) are good ideas; however, you may talk more to your PCP about other options. Consider a change of BCPs or the addition of an SSRI which may help with the PMS symptoms. This should ease with time (months-to-years).

I am experiencing fatigue, nausea (severity: mild), dizziness (better by: rest), confusion, cloudy or blurred vision (time frame: gradual onset)...

There are many. Possibilities for the symptoms you describe. This cannot be narrowed down over the internet. You need to see a health care provider for a thorough history, physical examination, blood work and probably some testing. Diabetes is at the top of the list and you don't want to leave that untreated if you have it.

I feel dizzy spells and blurred vision. Anyone know what might be wrong?

Testing. You should have your blood pressure and blood sugar tested, and your current medications reviewed if any to see if they could be causing your symptoms. Medications such as blood pressure meds and others can cause similar side effects. Sounds like a visit to the doctor is in order.